It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-14-2012, 02:56 PM   #1
Newbie
(male)
 
Join Date: Aug 2012
Location: NA
Posts: 8
fx64 HB User
Red face Endocrine disorder Myxoedema

Hi,

I was taking Levothyroxine at 75 Micrograms for an Endocrine disorder called Myxoedema. However, I was given a temporary 40 hour shift at Tesco Limited off-loading stock from the wagons at the back.

They were 10 hour shifts and managed to get a total amount of 5 minutes sleep per-night. I couldn't work at the pace of other functioning adults. The Manager booted me out and told me to do one, nice?

Anyway, I went to my doc. I felt shoddy and awful. My T4 came back at 17.1 on 4th of July and tsh was 8.65. I had another T4 on 2nd of August it was 14.5 and T3 was 5.32.

It was reduced to 50 mcg goto go back in September. I am feeling extremely lathargic and feel awful. Please can somebody explain to me why I am taking L-Thyroxin. It's todo with the Hypothalamus or something.

Cheers.

fx64.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!